# SDR R61A201911072212

- Difficulty date: October 29, 2019
- Submitted: November 7, 2019
- Operation: Air carrier
- Aircraft: N124HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000200
- Aircraft time: 30,916 hours, 23,997 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Skin
- Condition: Damaged
- Location: Frame 84
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAJOR REPAIR - SKIN DAMAGE 6" FWD OF FR 82 - FR 84 AND STR 19R-21R. CUTOUT DAMAGE AND INSTALLED FILLER, DOUBLER, AND TRIPLER IAW ETD2019-170-148891-C.
